Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Zeitschrift für Naturforschung A

A Journal of Physical Sciences

Editor-in-Chief: Holthaus, Martin

Editorial Board: Fetecau, Corina / Kiefer, Claus

12 Issues per year

IMPACT FACTOR 2016: 1.432

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 0.403
Source Normalized Impact per Paper (SNIP) 2017: 0.632

See all formats and pricing
More options …
Volume 66, Issue 12


A New Semi-Analytical Solution of the Telegraph Equation with Integral Condition

S. Abbasbandy / H. Roohani Ghehsarehb
Published Online: 2014-06-02 | DOI: https://doi.org/10.5560/zna.2011-0046

In the current work, the telegraph equation in its general form and with an integral condition is investigated. Also the well-known homotopy analysis method (HAM) is applied and an interesting iterative algorithm is proposed for solving the problem in general form. Some numerical examples are given and compared with the exact solution to show the effectiveness of the proposed method.

Keywords: Telegraph Equation; Linear and Nonlinear Forcing; Nonlocal Boundary Condition; Series Solution; Integral Condition; Homotopy Analysis Method.

About the article

Received: 2011-03-10

Revised: 2011-07-31

Published Online: 2014-06-02

Published in Print: 2011-12-01

Citation Information: Zeitschrift für Naturforschung A, Volume 66, Issue 12, Pages 760–768, ISSN (Online) 1865-7109, ISSN (Print) 0932-0784, DOI: https://doi.org/10.5560/zna.2011-0046.

Export Citation

© 1946 – 2014: Verlag der Zeitschrift für Naturforschung. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

S. Abbasbandy, H. Roohani Ghehsareh, I. Hashim, and A. Alsaedi
Engineering Analysis with Boundary Elements, 2014, Volume 47, Page 10

Comments (0)

Please log in or register to comment.
Log in